A 34-year-old female asked:
Disclaimer

i'm taking morphine sulfate nd i wake up nd my hands are swollen is this normal?

2 doctor answers
Dr. David Sherer
37 years experience Anesthesiology
Histamine: Not usual, but may be caused by histamine release causing leakage of vessels and swelling.
Answered on Sep 21, 2015
2
2 thanks
Dr. Jatinder Bhangoo
19 years experience Anesthesiology
Not normal: You might be having a allergic rxn..
Answered on Apr 23, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 47-year-old male asked:
Dr. Bennett Werner
44 years experience Cardiology
How long?: How long after bypass? Did you have an IV infiltrate (the most common cause?) if so, give it time and it will resolve on its own. Be sure it's not inf ... Read More
1
1 thank
A 39-year-old female asked:
Dr. Tarek Naguib
40 years experience Nephrology and Dialysis
Not that I know of: I have had many patients on ms contin but have no seen this swelling with it. If you are on actos, (pioglitazone) amlodipine, diltiazem, verapamil, ni ... Read More
2
2 thanks
A 18-year-old female asked:
Dr. Gutti Rao
Dr. Gutti Rao answered
46 years experience Hospital-based practice
Yes: You may have an infection such as cellulitis/ thrombophlebitis needs immediate attention.
1
1 thank
A female asked:
Dr. M. Hytham Beck
43 years experience General Surgery
Kind off: depend how you sleep if you sleep and you arm under your head you are blocking some of the venous return and that will cause swelling or edema if not ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month